Alert archive / Louisiana / Special Weather Statements in 2015
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at May 30, 2015, 1:21 PM CDT for East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 1:21 PM CDT (18:21 UTC)
- Expired
- May 30, 2015, 2:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
Counties Chicot County, AR, East Carroll Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 154 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 331 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
292
WWUS84 KJAN 301821
SPSJAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SAT MAY 30 2015
ARZ074-075-LAZ008-009-301900-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-WEST CARROLL LA-
121 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHLEY AND CHICOT
COUNTIES...WEST CARROLL AND EAST CARROLL PARISHES UNTIL 200 PM CDT...
AT 121 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DERMOTT TO NEAR
GOODWILL...AND MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
DARNELL AROUND 130 PM CDT.
MCMILLAN CORNER AROUND 135 PM CDT.
TRANSYLVANIA AROUND 200 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FOREST...KILBOURNE
AND PIONEER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3286 9156 3298 9144 3301 9153 3356 9144
3352 9132 3356 9123 3344 9123 3346 9112
3339 9119 3338 9117 3345 9106 3333 9114
3314 9109 3313 9120 3306 9112 3290 9118
3290 9115 3299 9111 3255 9116 3266 9159
TIME...MOT...LOC 1821Z 277DEG 19KT 3349 9139 3273 9151
$$
JCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at May 30, 10:38 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 30, 10:38 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1038 AM CDT SAT MAY 30 2015 .DISCUSSION...THE ONGOING FORECAST IS IN GOOD SHAPE OVERALL. SOME SHOWERS AND STORMS HAVE ALREADY BEGUN TO DEVELOP OVER THE FORECAST AREA THIS MORNING. MUCH OF THIS ACTIVITY IS PRIMARILY NORTH OF THE INTERSTATE 20 CORRIDOR WHERE BETTER MOISTURE CONVERGENCE EXISTS ALONG A WEAK BOUNDARY. THIS IN TURN IS ASSOCIATED WITH A WAVE OF ENERGY THAT'S LIFTING NORTHEAST OUT OF CENTRAL ARKANSAS TOWARD SOUTHEAST MISSOURI. AS LATE MORNING GIVES WAY TO THE AFTERNOON HOURS...DAYTIME HEATING IN THIS MOIST AIRMASS WILL PROVIDE ADEQUATE INSTABILITY IN THIS OVERALL TROUGHING PATTERN...TO SUPPORT A GOOD COVERING OF SCATTERED SHOWERS AND STORMS ACROSS THE CWA THROUGHOUT THE AFTERNOON. THE COMPLEX OF SHOWERS AND STORMS OVER NORTHEAST TEXAS/NORTHWEST LOUISIANA IS ASSOCIATED WITH ANOTHER DISTURBANCE ALOFT ROTATING AROUND A BROAD UPPER TROUGH. THERE IS SOME QUESTION WITH REGARD TO IT MAKING IT INTO MY WESTERN ZONES...AS NEARLY ALL THE HIGH-RES MODELS WEAKEN IT OVER NORTHERN LOUISIANA. MY THINKING IS THIS IS LIKELY DUE TO THE AIRMASS OVER NORTH CENTRAL AND NORTHEAST LOUISIANA BEING "WORKED OVER" BY YESTERDAY AFTERNOON AND EVENING'S CONVECTION. STILL...THE PROGRESSION OF THIS COMPLEX...OR AT LEAST ANY EASTWARD PROPAGATING OUTFLOW BOUNDARY ASSOCIATED WITH IT...WILL CERTAINLY CONTINUE TO BE MONITORED THROUGH THE AFTERNOON AS IT COULD POTENTIALLY GET INTO MY LOUISIANA PARISHES LATER THIS AFTERNOON AND EVENING IF IT INDEED HOLDS TOGETHER. OVERALL SEVERE WEATHER PARAMETERS CURRENTLY LOOK LOW...SO I CAN'T RULE OUT A FEW PULSE STRONG TO SEVERE STORMS THIS AFTERNOON. DUE TO THIS POTENTIAL BEING ON THE LOW-END OF THE SPECTRUM...I'LL NOT MENTION IT IN THE HWO. THAT SAID...THE FEW STORMS THAT INDEED REACH THAT STRONG TO SEVERE THRESHOLD WILL BE CAPABLE OF PRODUCING 40-60 MPH WIND GUSTS AND HAIL. FREQUENT LIGHTNING AND A BRIEF HEAVY DOWNPOUR WILL BE LIKELY WITH ALL OF TODAY'S STORMS. THE BIGGEST CHANGE MADE TO TODAY'S FORECAST WILL BE TO HIGH TEMPERATURES...WHERE THEY WERE INCREASED ACROSS THE BOARD BY A COUPLE OF DEGREES. THIS WAS PRIMARILY BASED UPON CURRENT HOURLY TEMPERATURES RUNNING SOME 3-6 DEGREES ABOVE FORECASTED VALUES...EVEN AT LOCALES WHERE CLOUD COVER WAS OBSERVED...AND PERSISTENCE OVER THE PAST FEW AFTERNOONS. THIS PUTS HIGHS THIS AFTERNOON TOPPING OUT IN THE MID TO UPPER 80S. THAT SAID...CLOUD COVER...CONVECTION...AND ASSOCIATED OUTFLOW BOUNDARIES WILL BE THE GREAT EQUALIZERS IN KEEPING TEMPERATURES IN CHECK. /19/ && .AVIATION...MORNING CLOUDS ARE CLEARING AND EXPECT MOSTLY VFR CONDITIONS TODAY OUTSIDE OF THUNDERSTORMS. SHOWERS AND STORMS MOVING THROUGH THE DELTA NOW AND COULD AFFECT KGLH/KGWO THROUGH THE MORNING. ADDITIONAL STORMS EXPECTED TODAY WHICH COULD LIMIT RESTRICTIONS TO BRIEF MVFR AND IFR CATEGORIES. COVERAGE EXPECTED TO BE SCATTERED TO NUMEROUS. /28/ && .PREV DISCUSSION... /ISSUED 442 AM CDT SAT MAY 30 2015/ DISCUSSION...THROUGH SUNDAY NIGHT...IT STILL LOOKS AS IF A SLOW MOVING TROUGH SET TO PROGRESS THROUGH THE LOWER MS VALLEY THIS WEEKEND WILL MAKE FOR INTERMITTENTLY STORMY CONDITIONS IN MOST LOCATIONS...POSSIBLY EVEN AT NIGHT. A LOBE OF ENERGY ROTATING THROUGH THE BROAD TROUGH AXIS IS INSTIGATING A FAIR AMOUNT OF SHOWERS AND STORMS JUST TO OUR NORTHWEST AS I WRITE. SOME OF THIS ACTIVITY WILL LIKELY BUILD SOUTHEAST INTO THE ARKLAMISS DELTA THROUGH THE MORNING WHILE OTHER AREAS REMAIN LARGELY DRY UNTIL AT LEAST MIDDAY. LOCATIONS IN EASTERN AND SOUTHEASTERN MS SHOULD REMAIN VOID OF MUCH THUNDERSTORM ACTIVITY THE LONGEST...ALLOWING THEM TO HEAT UP CLOSE TO 90 DEGREES AND BUILD ASSOCIATED INSTABILITY. IT IS IN THESE AREAS SOUTHEAST OF THE NATCHEZ TRACE WHERE STRONGER STORMS WITH GUSTY WINDS AND SMALL HAIL ARE MORE LIKELY THIS AFTERNOON. BUT EVEN WITH THIS EXPECTATION...WIND SHEAR AND INSTABILITY INGREDIENTS SHOULD REMAIN INSUFFICIENT FOR MORE THAN A FEW ISOLATED LOW-END SEVERE STORMS WHILE TAME DCAPE AND LAPSE RATES ARE NOT VERY CONDUCIVE FOR MICROBURSTS EITHER. GOING INTO TONIGHT A GOOD DEAL OF THUNDERSTORMS SHOULD DIMINISH IN THE EVENING INITIALLY...BUT MODEL CONSENSUS SUGGESTS CONVERGENCE NEAR AN INCOMING WEAK SURFACE FRONT WILL PROBABLY TRIGGER SCATTERED SHOWERS AND STORMS ALONG AND NORTHWEST OF THE NATCHEZ TRACE LATER IN THE EVENING AND INTO THE OVERNIGHT. SOME HEAVY DOWNPOURS COULD RESULT FROM THIS OVERNIGHT ACTIVITY ALTHOUGH SEVERE POTENTIAL LOOKS QUITE MEAGER. INTO SUNDAY THE SLOWLY PROGRESSIVE NATURE OF THE TROUGH SHOULD TEND TO FOCUS THE BULK OF SHOWERS AND THUNDERSTORMS SOUTHEAST OF THE ARKLAMISS DELTA (ESPECIALLY IN THE AFTERNOON). POTENTIAL FOR SIGNIFICANT DESTABILIZATION EVEN IN SOUTHEAST MS LOOKS MORE LIMITED THAN TODAY CONSIDERING MORE WIDESPREAD NATURE OF CLOUD COVER AND MORNING TO MIDDAY SHOWERS AND STORMS. ONCE AGAIN A SEVERE STORM OR TWO CANNOT BE RULED OUT AT THIS POINT CONSIDERING THERE WILL BE A BIT OF ATMOSPHERIC SHEAR BUT THERE IS NOT ENOUGH GOING FOR THE SETUP TO INCLUDE MENTION IN THE HWO. SUNDAY NIGHT SHOWERS AND STORMS MAY TEND TO GET SEQUESTERED INTO SOUTHEAST SECTIONS OF THE REGION QUICKLY IN THE EVENING WITH POTENTIAL FOR LINGERING OVERNIGHT ACTIVITY LOWER THAN WILL BE THE CASE LATE TONIGHT. IT WAS MENTIONED ABOVE THAT THE HWO WILL BE KEPT CLEAR OF SEVERE THUNDERSTORM THREATS...BUT HEAVY RAIN THREATS WERE ALSO CONSIDERED FOR INCLUSION AND DEEMED LACKING AS WELL. IT IS QUITE PLAUSIBLE THROUGH THE WEEKEND A FEW ISOLATED SPOTS COULD PICK UP 2 TO 3 INCHES OF RAINFALL BUT IT WILL LIKELY NOT COME IN A VERY SHORT SPAN OF TIME. THIS EXPECTATION...IN CONSIDERATION WITH THE FACT OF THE GROUND NOT BEING OVERLY SATURATED IN MOST AREAS...MAKES ME THINK FLOODING PROBLEMS WILL BE GENERALLY AVOIDED. /BB/ MONDAY THROUGH FRIDAY...THE LONG RANGE FORECAST CONTINUES TO BE IN FLUX AS MODEL GUIDANCE TRENDS TOWARD A MORE PROGRESSIVE SOLUTION RESULTING IN A DRIER AND WARMER STRETCH OF WEATHER...A BIG CHANGE FROM THE RECENT CONSENSUS FOR A MEANDERING CUT-OFF LOW THAT WAS EXPECTED TO BRING RAINY WEATHER TO THE ARKLAMISS REGION. TO START THE WORK WEEK...AN OPEN WAVE WILL CONTINUE TO SLOWLY PUSH SOUTHEAST ACROSS THE LOWER MS VALLY REGION WITH MOISTURE CONVERGENCE SETTING UP AHEAD OF THE TROUGH AXIS OVER ERN/SRN MS MONDAY AFTN. ALTHOUGH SHEAR IS EXPECTED TO BE WEAK...THERE COULD BE SUBSTANTIAL INSTABILITY SUPPORTIVE OF STRONG TO PERHAPS SEVERE STORMS DURING PEAK HEATING. THEREAFTER...THE THREAT FOR HEAVY RAINFALL AND SEVERE WEATHER WILL DROP OFF SIGNIFICANTLY FOR MID WEEK. THE GEFS DOES HAVE SEVERAL MEMBERS CUTTING OFF SHORTWAVE ENERGY IN THE VICINITY OF THE CENTRAL GULF COAST...BUT ITS MEAN LOW POSITION IS CONSIDERABLY FARTHER EAST SUGGESTING THAT ASSOCIATED WARM ADVECTION AND LARGE SCALE FORCING/PRECIP WILL FOCUS EAST OF THE FORECAST AREA. SO HAVE CONTINUED THE TREND OF REDUCING POPS AND CONFINING THEM MORE TO SOUTHEAST OF THE NATCHEZ TRACE. BY THE END OF THE WEEK...THERE ARE SOME INDICATIONS THAT EASTERLY FLOW NORTH OF A CLOSED LOW IN THE VICINITY OF SRN GA/FL WILL HELP TO ADVECT DEEPER MOISTURE FAR ENOUGH WEST TO INCREASE POPS OVER CNTRL/ERN MS. OTHERWISE...IT IS WORTH NOTING THAT WE HAVE INCREASED HIGH TEMPERATURES A LITTLE FOR NEXT WEEK BASED ON LATEST TRENDS. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 87 67 83 65 / 70 49 66 39 MERIDIAN 87 66 85 65 / 57 40 64 46 VICKSBURG 86 68 83 65 / 71 56 56 32 HATTIESBURG 89 67 86 67 / 50 40 60 44 NATCHEZ 85 68 82 66 / 67 53 59 37 GREENVILLE 86 68 81 64 / 61 51 42 22 GREENWOOD 85 67 82 64 / 66 55 48 27 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/28
Hazardous weather outlook, May 30, 5:18 AM CDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 518 AM CDT SAT MAY 30 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 311030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 518 AM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. 50 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, May 30, 12:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1247 PM CDT SAT MAY 30 2015
ARZ074-301815-
ASHLEY AR-
1247 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ASHLEY COUNTY UNTIL
115 PM CDT...
AT 1247 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SNYDER...OR NEAR HAMBURG...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SNYDER AROUND 105 PM CDT.
PORTLAND AND MONTROSE AROUND 115 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3335 9182 3339 9168 3339 9146 3316 9146
3314 9178
TIME...MOT...LOC 1747Z 257DEG 18KT 3328 9172
JCSpecial weather statement, May 30, 1:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT SAT MAY 30 2015
ARZ074-075-LAZ008-009-301900-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-WEST CARROLL LA-
121 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ASHLEY AND CHICOT
COUNTIES...WEST CARROLL AND EAST CARROLL PARISHES UNTIL 200 PM CDT...
AT 121 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DERMOTT TO NEAR
GOODWILL...AND MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
DARNELL AROUND 130 PM CDT.
MCMILLAN CORNER AROUND 135 PM CDT.
TRANSYLVANIA AROUND 200 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FOREST...KILBOURNE
AND PIONEER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3286 9156 3298 9144 3301 9153 3356 9144
3352 9132 3356 9123 3344 9123 3346 9112
3339 9119 3338 9117 3345 9106 3333 9114
3314 9109 3313 9120 3306 9112 3290 9118
3290 9115 3299 9111 3255 9116 3266 9159
TIME...MOT...LOC 1821Z 277DEG 19KT 3349 9139 3273 9151
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Special Weather Statement | JAN | Humphreys | 30 min |
| May 29, 7:29 PM CDT | Special Weather Statement | JAN | Sunflower | 31 min |
| May 30, 2:16 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
| May 30, 2:30 PM CDT | Special Weather Statement | JAN | Bolivar | 30 min |
| May 30, 2:44 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| May 30, 2:49 PM CDT | Special Weather Statement | JAN | Covington | 26 min |
| May 30, 3:02 PM CDT | Special Weather Statement | JAN | Sunflower | 28 min |
| May 30, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 38 min |
| May 30, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 12 min |
| May 30, 4:03 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
| May 30, 4:05 PM CDT | Special Weather Statement | JAN | Hinds | 25 min |
| May 30, 4:20 PM CDT | Special Weather Statement | JAN | Winston | 25 min |
| May 30, 4:26 PM CDT | Special Weather Statement | JAN | Madison | 34 min |
| May 30, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 48 min |
| May 30, 4:33 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 19 min |
| May 30, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 40 min |
| May 30, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 47 min |
| May 30, 4:56 PM CDT | Special Weather Statement | JAN | Rankin | 34 min |
| May 30, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 44 min |
| May 30, 5:20 PM CDT | Special Weather Statement | JAN | Scott | 25 min |
| May 30, 5:40 PM CDT | Special Weather Statement | JAN | Covington | 35 min |
| May 30, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 28 min |
| May 30, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 41 min |
| May 30, 6:00 PM CDT | Special Weather Statement | JAN | Newton | 30 min |
| May 30, 6:08 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 37 min |
| May 30, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 35 min |
| May 30, 6:36 PM CDT | Special Weather Statement | JAN | Newton | 24 min |
| May 30, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 27 min |
| May 29, 7:42 PM CDT | Special Weather Statement | JAN | Morehouse | 33 min |
| May 29, 8:37 PM CDT | Special Weather Statement | JAN | Morehouse | 23 min |
| May 29, 8:58 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 47 min |
| May 29, 9:07 PM CDT | Special Weather Statement | JAN | Franklin, Richland | 23 min |
| May 29, 9:32 PM CDT | Special Weather Statement | JAN | West Carroll | 28 min |
| May 30, 1:50 PM CDT | Special Weather Statement | JAN | Richland | 25 min |
| May 30, 2:19 PM CDT | Special Weather Statement | JAN | West Carroll | 26 min |
| May 30, 3:06 PM CDT | Special Weather Statement | JAN | Madison | 24 min |
| May 30, 3:09 PM CDT | Special Weather Statement | JAN | Tensas | 36 min |
| May 30, 3:21 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Tensas | 39 min |
| May 30, 3:48 PM CDT | Special Weather Statement | JAN | West Feliciana | 27 min |
| May 29, 8:07 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 37 min |
| May 29, 8:41 PM CDT | Special Weather Statement | JAN | Ashley | 34 min |
| May 29, 9:37 PM CDT | Special Weather Statement | JAN | Chicot | 23 min |
| May 30, 12:47 PM CDT | Special Weather Statement | JAN | Ashley | 28 min |
Nearby
Special Weather Statements in Louisiana, 2015Special Weather Statements in Arkansas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.